# SDR CA050916002

- Difficulty date: September 15, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 630 hours
- Engine: Lyc IO540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 1081806
- Condition: Damaged
- Location: Magneto
- Component: Magneto, Cont
- Component part number: BL6006163
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAGNETO WAS REMOVED FOR SCHEDULED 500 HOUR INSPECTION.  THE LOWER BEARING LOOKS AS THOUGH IT HAD BEEN SPINNING ON THE SHAFT.  THE SPACER WAS ALSO DAMAGED.
